About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 349156, 7 pages
http://dx.doi.org/10.1155/2013/349156
Research Article

On the -Bernstein Polynomials of Unbounded Functions with

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 8 January 2013; Accepted 19 February 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Sofiya Ostrovska and Ahmet Yaşar Özban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sofiya Ostrovska and Ahmet Yaşar Özban, “On the -Bernstein Polynomials of Unbounded Functions with ,” Abstract and Applied Analysis, vol. 2013, Article ID 349156, 7 pages, 2013. doi:10.1155/2013/349156